# SDR 2007UALA04521

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 57,157 hours, 31,340 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT: F/A REPORTS FAINT ODOR OF SMOKE COMING FROM OVERHEAD VENT AT DOOR 2L.  AFTER ARRIVAL FLT CREW WENT BACK TO CHECK AND NO ODORS NOTICED.  OPERATED APU BLEED WITH PACKS, TURNED ON AFT GALLEY CHILLERS, CM AND LIGHTS NO UNUSAL ODORS NOTED.
